Meiji Repository >
020 紀要 = Bulletin >
130 政治経済学部 = School of Political Science and Economics >
政経論叢 >
第032巻(3) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10291/12098

Title: 公共経費膨脹の法則-A・ワグナー法則の検討-
Authors: 清水,哲之
Shimei: 政經論叢
Volume: 32
Issue: 3
Start page: 61
End page: 84
ISSN: 0387-3285
Issue Date: 25-Feb-1964
OPACbibid: http://opac.lib.meiji.ac.jp/webopac/ctlsrh.do?listcnt=5&maxcnt=100&bibid=SB00003416
URI: http://hdl.handle.net/10291/12098
Appears in Collections:第032巻(3)

Files in This Item:

File Description SizeFormat
seikeironso_32_3_61.pdf959.27 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback   Meiji Repositoryに関するお問い合わせは rep@lib.meiji.ac.jp まで